|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sri Viknarajan
“I purposefully overdosed myself with 5 sleeping pills last night. Dr gave me that pills and strictly advised me to take a quarter of the tablet only. I also overdosed with 2 pills at the night the day before too. I’m just feeling okay and neutral right now. But just feeling imbalanced when walking. Not headache, just imbalanced while moving any part of my body.” This is what my sister sent me. What should I do?
Hi there. Thank you for your question.
First and foremost, we truly understand your concern. I’m so sorry on what happened to you especially because your sister decided to purposely overdosed herself and she sent the text to you.
What I can advice is regarding emotional depression, try to fill her free time with some activities like reading, listening to music, cooking or anything you always wanted to do. Do some meditation to ease her mind. Practice controlled breathing when she feels overwhelmed by stress. Canceled out all noises by any mean, then take a deep breath until you can see your abdomen rise and slowly release through mouth. Focused only on breathing and repeat this step for several minutes or until you feels relax.
She may also present herself to clinic and talk to them so they might refer her to psychiatry for further assessment and treatment to make her better.
She may also try our befrienders for emotional support, through their hotline number 603-79568145 or email email@example.com.
We’ll get through this together. Stay safe and stay strong.